# SDR USAA050983

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1161084
- Condition: Corroded
- Location: C18, C24-Y1292
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - FLOORBEAM, 2 INCH X 2 INCH, 2 INCH X 2 INCH, 1.5 INCH X .5 INCH, CORROSION; LEVEL 1; TASK JA-220-53500, BETWEEN C18 AND C24 - Y1292.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM.  (K)
